# SDR A6WA201040074

- Difficulty date: January 27, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 17,063 hours, 15,949 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE MOUNTING ASSY IS CRACKED.  DUPLICATED PART (REMOVED CRACKED ANGLE ON INNER HANDLE ASSY AND FABRICATED NEW ANGLE IAW SRM 51-42-06, 51-25-16, 51-25-06.
